# SDR DL757081546

- Difficulty date: October 9, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 65,962 hours, 30,060 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut Plate
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR HAS 5 CORRODED NUT PLATES INSIDE FRAME AT CENTER OF DOOR, TWO FRAMES BELOW DOOR HANDLE.  REPLACED CORRODED NUTPLATE IAW SRM 52-10-02.
